# SDR UPS00833027

- Difficulty date: May 31, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1020 CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE AT L36.  REMOVED DAMAGE SECTION OF FRAME FLANGE.  FABRICATED AND INSTALL REPAIR ANGLE, STRAP, FILLER, FRAME CAP, INTERCOSTALS, GUSSETS & ''L'' ANGLES IAW DC8 SRM 51-1-21 & 51-1-20D.  REPAIR TO FRAME FLANGE ACCOMPLISHED IAW UPS EO DC8-5310-1172-A & UPS DWG DC8-53A-010.
